John Clark (11 Apr 2011)
"RE: Lynnette (9 Apr 2011) "John Clark""



RE: Lynnette (9 Apr 2011) "John Clark"

Blessings Lynette.

How many milligrams of Taurine are in your tablets? I believe I am taking some Taurine, but I'm not sure of the amount.  This "amino acid" is in a whey protein I use for a protein shake I take a few times each week.  It may also be in a brown kelp extract I am using as one of my mineral supplements.

I keep adding supplements which results in taking handfuls of capsules and costs a significant amount of money.  LOL.  But it is worth it when you consider the alternatives.

Magnesium is an excellent muscle relaxant and actually works like a "calcium channel blocker," one of the cardiac medication classifications which reduces blood pressure and slows the heart rate. (Side effect results in diarrhea). Coenzyme Q 10, is the fuel of the mitochondria of the heart muscle.  It has been reported to relieve or reduce "heart failure."  (It is an expensive supplement).  I add D-Ribose to my protein shake as another source of energy for the heart along with the amino acid l-carnitine.  Daily I take 2 g of omega three fish oils, and also freshly grind four tablespoons of flax seeds for my protein shake.  (I will have the protein shake two or three times a week as my dinner.).

Specifically what the Holy Spirit told me to take was 9 g of flax seed oil.  Now, I have been in a hypermetabolic state since late January.  For the prior month I had a persistent cough from repeated exposure from a multitude of patients.  (I'm a physician assistant, presently in primary care.  Many of these patients had a "pertussis" type of bronchitis.  Whooping cough.  My symptoms had been mild but ongoing.).  The first change was that I suddenly had diarrhea.  I thought it might be the 100 to 200 g of magnesium I had been taking daily.  So the magnesium was discontinued but the diarrhea continued.  I then started awakening at 2 a.m. each morning with night sweats (Man-a-pause???  LOL!).  So I put myself on an appropriate antibiotic and had also started having some shortness of breath with exertion.  After about five days the cough greatly improved as expected, but I continued to have the shortness of breath, diarrhea and night sweats.  I basically figured that I had let things go too long and now had a pneumonia.  I knew that in a couple of days, on February 1, I would be eligible for medical insurance at my new job.  As soon as I had medical insurance, I was going to get a chest x-ray and CBC.  On Super Bowl Sunday while doing my laundry at my brother's house, I saw his automatic blood pressure cuff, and decided to check my blood pressure.  Immediately I realized that I had a very irregular and rapid pulse.  I was in atrial fibrillation without ever having any other previous cardiac problems.  I had been taking a supplement called Nattokinase, which thins the blood, added an aspirin and dugout an expired blood pressure medicine that my mother once used.  (A calcium channel blocker that lowers the heart rate.).  The next day on Monday I finally completed and signed all the paperwork for medical insurance.  The next day I called in sick and presented myself to the emergency room.  (And that's another story in itself.  LOL!).

I continued with all of the symptoms, even while on four different medications into mid-March, when the Holy Spirit mentioned "flax seed."  Immediately upon taking the flax seed, my diarrhea and night sweats stopped.  (Now I have intentionally caused the diarrhea to return by taking the magnesium again.  Two of the medications that they had me on could cause Toursades-de-points, a heart rhythm that frequently brings death.  The treatment for Toursades is IV magnesium.  Bring on the diarrhea.).  I was hoping that the flax seed oil would also help my cardioversion.  It did not.  An inflammatory process continues in my body resulting in a hypermetabolic state.  My atrial fibrillation is most likely a symptom of another ongoing problem. (Thyroid, pituitary or adrenals???).  And the cure must match the cause.

Thanks for your input, Lynette.

YBIC John